MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; GLENOSPHERE DIA 36MM

LIMACORPORATE S.P.A SMR SHOULDER; GLENOSPHERE DIA 36MM
Model Number 1374.09.111
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing and sterilization records did not highlight any pre-existing anomaly or non conformity on the involved batches.Complaint database review revealed no further events for involved batch.From follow-up communication with complaint source it was learned that the range of motion was not at an acceptable level and the issue should have been noticed during trialing in the original surgery.Explanted components were discarded, but they were confirmed to be in good condition.Pre-op xrays were shared with medical expert, however the images were not sufficient to evaluate the possibility anterior impingement.Hence, taking into account that: review of dhr did not hihglight any pre-existing anomaly, no similar events has been reported for invovled lot, explanted components were in good condition, unaccpetable range of motion should have been noticed during previous surgery, the most likely root cause of reported event may be traced to surgical error during previous surgery rather than a product problem.Based on the available pms data, the revision rate of smr glenosphere, belonging to the family product codes 1374/1376.09.Xxx and 1374/1376.15.Xxx due to pain and instability is around 0.05%.According to the investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to shoulder pain and instability.Patient underwent original surgery on october 17th 2025 when the following reverse prosthesis was implanted: finned stem short dia 15 (pn 1304.15.015), 140° humeral reverse body (pn 1352.15.011).Reverse liner dia36mm +3mm (pn 1360.54.815, lot 24at62m, sterilization 2500098).Metal-back glenoid small-r (pn 1375.21.005).Connector+screw small-r (pn 1374.15.305, lot 2520843, sterilization 2500162).Glenophere dia 36mm (pn 1374.09.111, lot 2519758, sterilization 2500154).During revision the above mentioned liner, glenosphere and connector were removed and replaced with a new connector, an eccentrical glenosphere dia36mm (pn 1376.09.031) in order to give better range of motion and deceased chances of anterior impingement, and a reverse liner standard (pn 1360.54.810) to make up for 4mm eccentricity of the glenosphere.Surgery was completed as intended.Patient is female, date of birth (b)(6) 1951.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
GLENOSPHERE DIA 36MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25519178
Report Number3008021110-2026-00246
Device Sequence Number10553681
Product Code PHX
UDI-Device Identifier08033390272230
UDI-Public8033390272230
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.09.111
Device Lot Number2519758
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale